# SDR DALA2022022201178

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 66,756 hours, 26,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8243431) DURING INSPECTION FOUND CRACK BETWEEN R1 & R2 WINDOW POST TOP. REPAIRED DAMAGE PER ERA 597370-14.
